Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $p^n$ theorem for semisimple Hopf algebras

Author: Akira Masuoka
Journal: Proc. Amer. Math. Soc. 124 (1996), 735-737
MSC (1991): Primary 16W30
MathSciNet review: 1301036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an algebraic version of a result of G. I. Kac, showing that a semisimple Hopf algebra $A$ of dimension $p^n$, where $p$ is a prime and $n>0$, over an algebraically closed field of characteristic 0 contains a non-trivial central group-like. As an application we prove that, if $n=2$, $A$ is isomorphic to a group algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30

Additional Information

PII: S 0002-9939(96)03147-4
Received by editor(s): April 18, 1994
Received by editor(s) in revised form: September 29, 1994
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia